Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/89450
Title: On difunctionality of class relations
Authors: Hoefnagel, Michael
Janelidze, Zurab 
Rodelo, Diana 
Keywords: Class relations, Congruence permutability, Congruence distributivity, Congruence modularity, Directly decomposable congruence classes, Difunctionality, Egg-box property, Mal’tsev condition, Mal’tsev variety, Shifting lemma.
Issue Date: 2020
Publisher: Springer Verlag
Project: CMUC-UID/MAT/00324/2019 
Serial title, monograph or event: Algebra Universalis
Volume: 81
Issue: 19
Abstract: For a given variety V of algebras, we define a class relation to be a binary relation R ⊆ S^2 which is of the form R = S^2 ∩ K for some congruence class K on A^2, where A is an algebra in V such that S ⊆ A. In this paper we study the following property of V: every reflexive class relation is an equivalence relation. In particular, we obtain equivalent characterizations of this property analogous to well-known equivalent characterizations of congruence-permutable varieties. This property determines a Mal’tsev condition on the variety and in a suitable sense, it is a join of Chajda’s egg-box property as well as Duda’s direct decomposability of congruence classes.
URI: http://hdl.handle.net/10316/89450
DOI: 10.1007/s00012-020-00651-z
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
main.pdf112.06 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations 20

2
checked on Sep 2, 2021

Page view(s)

39
checked on Sep 16, 2021

Download(s)

44
checked on Sep 16, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.